# SDR GTIA2025042838885

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 9,071 hours, 3,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY FLASHLIGHT INOP-R&R L1 I/B EMERGENCY FLASHLIGHT IAW NKS DRAWINGS DRAWING NO. A320NEO-EMER EQUIP. OPS CHECK GOOD. AC OK FOR CONT. SVC.
